gastroenterologist-icon

Loose motion since 2 Mon

Suffering from loose motion since last 2 month. Currently I'm taking following medicine: 1. Telma 80 2. Amaryl 25 3. Galvus 50 4. Rejusite 5. Razo 20 6. Betaone XL 100 7. Firsito plus Taken oflotas oz on the advice of local doctor for controlling loose motion, but didn't got any relief. Can you please help in knowing the real reason for loose motion. Any side effects from the above medicines I'm taking or it's just another medical problem? What should I do? Any doctor for all treatment you would advice? Anything?
views-icons 200 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Mayoor Gujarathi
General Physician 12 yrs exp Nashik
Chronic diarrhoea may be symptom of IBS i.e. Irritable Bowel Syndrome. Its fairly common and has multiple causes. Certain medication may increase the severity. You should consult a gastroenterologist since you have this problem for 2 months.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO